MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC. PATIENT-FITTED TMJ LEFT MANDIBULAR COMPONENT; LEFT MANADIBULAR COMPONENT

TMJ SOLUTIONS, LLC. PATIENT-FITTED TMJ LEFT MANDIBULAR COMPONENT; LEFT MANADIBULAR COMPONENT
Model Number TYY-NNNLM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient has a history of metal-on-metal devices and has poor bone quality.
 
Event or Problem Description
The patient has developed malocclusion.The surgeon plans to revise the devices.

Brand Name
PATIENT-FITTED TMJ LEFT MANDIBULAR COMPONENT
Common Device Name
LEFT MANADIBULAR COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, LLC.
6059 king drive
ventura 93003 7607
MDR Report Key12485757
Report Number2031049-2021-00061
Device Sequence Number4473159
Product Code LZD
UDI-Device IdentifierB004TYYNNNNLM0
UDI-Public+B004TYYNNNNLM0/$$3170401W33096
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2017
Device Model NumberTYY-NNNLM
Device Catalogue NumberTYY-NNNLM
Device Lot NumberW33096
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2021
Initial Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR